Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-1pp.104-105

Archive of Issues

Total articles in the database: 10390
In Russian (): 9591
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 1 / 2015 | Next article >>
S.I. Martynov, "Comments on the paper by O.B. Guskov "A self-consistent field method applied to the dynamics of viscous suspensions", JAMM Vol. 77, No. 4, pp. 401-411, 2013," J. Appl. Math. Mech. 79 (1), 104-105 (2015)
Year 2015 Volume 79 Issue 1 Pages 104-105
DOI 10.1016/j.jappmathmech.2015.04.023
Title Comments on the paper by O.B. Guskov "A self-consistent field method applied to the dynamics of viscous suspensions", JAMM Vol. 77, No. 4, pp. 401-411, 2013
Author(s) S.I. Martynov (Khanty-Mansiisk, Russia, s_martynov@ugrasu.ru)
Received 27 April 2014
Link to Fulltext
<< Previous article | Volume 79, Issue 1 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100